# SDR AALA20030839

- Difficulty date: August 6, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- System (JASC): 3417 · Air Data Computer
- Part: Module
- Part number: C17001CA01
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED LOSS OF CAPTAINS AIR DATA INSTRUMENTS.  RETURNED ORD AND LANDED WITHOUT INCIDENT.  REPLACED CAPTAIN'S PITOT AIR DATA MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
